# SDR 9617089104

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94S
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- Engine: Pwa JT8D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 7578679
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, RIGHT ENGINE OIL STRAINER CLOGGING LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE OIL FILTER, OPS AND LEAK CHECK OK.
